# SDR DL757060902

- Difficulty date: October 30, 2006
- Submitted: October 31, 2006
- Operation: Air carrier
- Aircraft: N618DL
- Make and model: Boeing 757232
- Aircraft serial: 22908
- Aircraft time: 67,183 hours, 33,697 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 561701280
- Part serial: 40R9325
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON INITIAL CLIMB-OUT, CAPTS WINDSHIELD CRACKED AND BEGAN TO ARC.  LEFT WINDOW HEAT WAS SHUT OFF.  RETURNED TO JFK.  REPLACED CAPTAIN'S WINDOW AND WINDOW HEAT CONTROLLER.
